Discussions By Condition: Medical Stories

My plethora of complaints. (blood sugar, hypotension, lower head pressure)

Posted In: Medical Stories 0 Replies
  • Posted By: Theskinwalker
  • April 9, 2011
  • 08:29 PM

Thanks for taking the time to read this, and if you see the length of it and quickly hit the -back- button, I completely understand :D
My problems initially started three years ago in my senior year of high school. I would get shaky if I had any type of sugar, or caffeine which would result in panic attacks. I started to eat less and less, only eating at night in the safety of my own home. I only ate snack food, never cooked meals because they would give me horrible indigestion. I had my gall bladder removed eventually and this eased some of the indigestion. I have found that the best treatment for indigestion for me is Yogi Stomach Ease tea, having tried medications that were no help at all. I feel spaced out most days and the rare occassions that I don't feel cloudy I spend wondering why the ***l I always feel that way. I have good months and bad months as far as the sugar issue goes but lately I've been getting weak after standing for only an hour or so. It started about two months ago when I would have to sit down at work every hour and rest. This is abnormal for a 20 year old. It got worse and worse and eventually I had to quit the job because I simply couldn't keep up. I had a stomach bug shortly after and lost about seven pounds that I couldn't afford to lose. I weigh 108lbs, and I am roughly 5 11'. Once I felt a little better I decided to go out and kick the soccer ball around on a nice day. After about 15 minutes I was too tired and noticed that I felt really dizzy and had a pressure on my lower head/upper neck. After that I felt constantly dizzy while standing for a week. I went to the doctors to be re-tested for diabetes, as well as general blood work that all came up normal but they were worried about my volume and game me two bags of IV. I felt less weak once they gave me the IV but the dizziness did not subside for another week. They started me on fludrocortisone because my blood pressure is normally on the low side. I was feeling a little better until this morning when I woke up feeling full of energy and surprisingly good. I decided I would exercise lightly like I used to and afterwards had a pretty balanced breakfast, followed by my fludrocortisone pill. I got ready to go out for a walk but then started to feel really spaced out. I had slight shortness of breath, which is new for me, and I was having trouble thinking and felt confused, as well as my limbs falling asleep, which they often do. I got very very cold even though it's a warm day and got really weak. I lay down for an hour or so and felt slightly better but now the dizziness is worse than ever any time I get up.
This problem started out as only physical, but now it has become a mental issue as well. After worrying about my health constantly for three years I've stopped going out with friends and avoid crowds whenever possible. I used to get bad anxiety attacks about a year ago but I have them almost under control except for when I experience really strong symptoms. Depression is another story, it seems the longer these problems persist, and the worse they get, the more discouraged I feel about it all.

I'm not looking for a simple "your problem is -blank-" because I know that probably doesn't exist. But any insight or advise would be welcome, it's been a long three years, and I would love to have my life return to something like it used to be.
Take care,


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?